# SDR CALA2018022300793

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 54,352 hours, 22,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SHEAR PLATE AT FRAMES 68 - 7 0 IS CORRODED.  REMOVED AND REPLACED THE RT SHEAR PLATE IAW SRM 51-42-11.
